Children's Allegra Allergy 12 Hour Berry

Children's Allegra Allergy 12 Hour Berry

Children's Allegra

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Children's Allegra® Berry Flavor Allergy. Value size! Non-drowsy. Fexofenadine HCl oral suspension. 30mg/5ml antihistamine. Indoor and outdoor allergies. Ages 2 years & older. Liquid. 12 hour. Relief of: Runny nose. Sneezing. Itchy, watery eyes. Itchy nose or throat. Oral suspension
...more >>

Ingredients

Active Ingredient (in each 5ml Teaspoonful) - Purpose. Fexofenadine HCl 30mg - Antihistamine. Inactive Ingredients: Butylparaben, Edetate Disodium, Flavor, Poloxamer 407, Propylene Glycol, Propylparaben, Purified Water, Sodium Phosphate Dibasic Heptahydrate, Sodium Phosphate Monobasic Monohydrate, Sucrose, Titanium Dioxide, Xanthan Gum, Xylitol.

Directions

Shake well before using. Use only with enclosed dosing cup. Adults and children 12 years of age and over - take 2 teaspoonfuls (10ml) every 12 hours; do not take more than 4 teaspoonfuls (20ml) in 24 hours. Children 2 to under 12 years of age - take 1 teaspoonful (5ml) every 12 hours; do not take more than 2 teaspoonfuls (10ml) in 24 hours. Children under 2 years of age - ask a doctor. Adults 65 years of age and older - ask a doctor. Consumers with kidney disease - ask a doctor. Note: teaspoon = tsp. Other information: Each 5 ml teaspoon contains: sodium 18 mg. Safety sealed: do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 20 degrees and 25 degrees C (68 degrees and 77 degrees F).

Always refer to the actual package for the most accurate information